The lab. run my test 2 times to make sure it was correct. Results: Alkaline Phos. 271, SGOT 500, LDH 409, SGPT 414, GGT 1877, TOTAL BILI 2.4... I started taking Omega 3 Fish Oil 1200mg a few weeks ago, before taking my liver was normal. Can that cause these results? I do not drink alcohol.
Those numbers are threw the roof. I do not believe Omega 3 would do that to you. chinese herbs might if you are taking any of that.
I would advise getting the hep tests IMMEDIATELY. something is obviously destroying your liver in a pretty rapid rate and it would be in your best interest to find out now. Turn off the computer and go to the phone and dial your doctor right this minute, ok?
(YOu do realize that liver enzyme is released when a liver cell dies...so the higher the number the more cell death is going on. Liver damage is a serious thing and shouldn't be taken lightly at all!)
Let us know how you do Ken but please...call right now and get the blood test.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.